# SDR UALA2011042501969

- Difficulty date: April 24, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 55,729 hours, 6,655 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7003121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MED 4L VERTICAL EXIT SIGN INOPERATIVE.  REPLACED FLOOR EMER LIGHT STRIP AT LT SEAT ROW 45 NEAR GALLEY, MED 4L FWD VERTICAL EMER EXIT LIGHT OPS CHECK GOOD PER AMM.
